Acta mathematica scientia,Series A ›› 2019, Vol. 39 ›› Issue (5): 1064-1076.

Previous Articles     Next Articles

New Exact Periodic Solitary Wave Solutions for the (3+1)-Dimensional Generalized Kadomtsev-Petviashvili Equation

Ying Li1,*(),Jianguo Liu2,Lianwu Yang1   

  1. 1 School of Mathematical and Computer Science, Yichun University, Jiangxi Yichun 336000
    2 College of Computer, Jiangxi University of Traditional Chinese Medicine, Nanchang 330004
  • Received:2018-08-30 Online:2019-10-26 Published:2019-11-08
  • Contact: Ying Li
  • Supported by:
    the NSFC(61377067);the Jiangxi Provincial Department of Education(GJJ170889)


In this paper, we investigate the generalized Kadomtsev-Petviashvili equation for the evolution of nonlinear, long waves of small amplitude with slow dependence on the transverse coordinate. By virtue of the Hirota's bilinear form and the extended homoclinic test approach, new exact periodic solitary wave solutions for the (3+1)-dimensional generalized KadomtsevPetviashvili equation are obtained, which is different from those in previous literatures. With the aid of symbolic computation, the properties and characteristics for these new exact periodic wave solutions are presented with some figures.

Key words: Hirota's bilinear form, Periodic solitary wave solutions, Extended homoclinic test approach, Generalized Kadomtsev-Petviashvili equation

CLC Number: 

  • O175.2